# SDR AALA20160613009

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 49,907 hours, 20,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ECO J1724AB ON THE RT SIDE, THE AFT FASTENER HOLE IN THE THIRD ROW DOWN PRODUCED A CRACK INDICATION IN THE FUSELAGE SKIN.  REPAIRED SKIN IAW EA 260616.
